MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/03/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx stents were implanted into the 2nd obtuse marginal.Approx 13 days post index procedure the patient died.The investigator assessed the event as not related to the index device or anti-platelet medication.Safety assessed the event as possibly related to the index device or anti-platelet medication.
 
Additional Manufacturer Narrative
The index procedure was prompted by mi.The ae term was updated to aortic stenosis.Cec assessed the event as death, cardiac.Cec commented that the patient had severe aortic stenosis.In hospice care.Unlikely to be stent thrombosis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient also has a medical history of chf.The patient was treated with medication prior to death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8473980
Report Number9612164-2019-01120
Device Sequence Number1920581
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2020
Device Catalogue NumberRONYX22508UX
Device Lot Number0009231042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/10/2019
04/23/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date05/09/2019
05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age86 YR
Patient Weight77